Proper holomorphic mappings in the special class of Reinhardt domains

Volume 92 / 2007

/Lukasz Kosiński Annales Polonici Mathematici 92 (2007), 285-297 MSC: 32H35, 32A07. DOI: 10.4064/ap92-3-7

Abstract

A complete characterization of proper holomorphic mappings between domains from the class of all pseudoconvex Reinhardt domains in $\mathbb C^2$ with the logarithmic image equal to a strip or a half-plane is given.

Authors

  • /Lukasz KosińskiInstytut Matematyki
    Uniwersytet Jagielloński
    Reymonta 4
    30-059 Kraków, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image